# SDR USAA2010091391983

- Difficulty date: September 9, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 22,308 hours, 17,561 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: D3215303000800
- Part serial: AF3881
- Condition: Scored
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - TRIPLE GEAR CHANGE - MAJOR REPAIR -  RIGHT MAIN LANDING GEAR PINTLE PIN HAS SCOURING.  REPLACED RIGHT MAIN LANDING GEAR PINTLE PIN IAW JOB CARD 26T00032001.
